# SDR EIA2004103

- Difficulty date: May 12, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 89,121 hours, 19,448 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN OUTER RING CHORD, STA 140R AT STR 20.  STOP DRILL CRACK STA 140R AT STR 20.  NDT VERIFIED NO CRACK CONDITION REMAINING, ALODINED AND PRIMED.  REPAIRED PER EO53-747-1730-04 REV A, AND SB 747-53-2355, FIG 5, PG 52 AND 70-2138-05-0715.
